MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; SPINAL NEEDLE, SINGLE USE

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE; SPINAL NEEDLE, SINGLE USE
Model Number 121151-30A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter´s health care facility report number: (b)(6).Currently the information supplied would allow closure of the case since the complication seems to be a procedure related typical complication.In case the device is returned, it will be analysed.In case of analyses an additional report will be sent in to the agency.
 
Event or Problem Description
Irn# (b)(4).Initial reporter´s narrative/ information provided in initial reporters report # (b)(6).Pt sitting up for spinal anesthesia being performed and a portion of the spinal needle broke off inside of the patient.Ls ct confirmed retained spinal needle.Removal in or uneventfully of bent spinal needle w7 post op imaging confirming no rfo.

Brand Name
SPROTTE
Common Device Name
SPINAL NEEDLE, SINGLE USE
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
tuttlinger str. 7
geisingen, 78187
GM   78187
MDR Report Key13288393
Report Number9611612-2022-00002
Device Sequence Number4280993
Product Code BSP
UDI-Device Identifier04048223107119
UDI-Public04048223107119
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K911202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2026
Device Model Number121151-30A
Device Catalogue Number121151-30A
Device Lot Number1382
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Initial Report FDA Received Date01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR
Patient SexFemale
Patient Weight123 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American